Journal of Applied Mathematics

Journal of Applied Mathematics / 2002 / Article

Open Access

Volume 2 |Article ID 428081 |

G. Alobaidi, R. Mallier, "Laplace transforms and the American straddle", Journal of Applied Mathematics, vol. 2, Article ID 428081, 9 pages, 2002.

Laplace transforms and the American straddle

Received02 Oct 2001
Revised12 Mar 2002


We address the pricing of American straddle options. We use partial Laplace transform techniques due to Evans et al. (1950) to derive a pair of integral equations giving the locations of the optimal exercise boundaries for an American straddle option with a constant dividend yield.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder